Alert archive / Pennsylvania / Flash Flood Warnings in 2020

Flash Flood Warning 1, NWS State College, PA

June 4, 2020Lebanon County, Schuylkill County, Pennsylvania

NWS State College, PA issued this flash flood warning at Jun 4, 2020, 6:16 PM EDT for Lebanon County, Schuylkill County, Pennsylvania. It was in force for 3 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 4, 2020, 6:16 PM EDT (22:16 UTC)
Expired
Jun 4, 2020, 9:15 PM EDT
In force
3 hr
Issued by
NWS State College, PA
Area
Storm-based polygon
Flood severity
None

Counties Lebanon County, PA, Schuylkill County, PA

The radar

The State College radar (KCCX), 149 km from the middle of the area, began a volume at 22:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 4, 6:55 PM EDTFLASH FLOOD1 Se Pine Grove, PAROADS CLOSED IN PINE GROVE DUE TO FLOODING.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 39 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 12:00Z, 10.3 hours before the alert went out and 197 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 12:00Z on 2020-06-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 139 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 12:00Z on 2020-06-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -64 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
139 J/kg
Mixed-layer CIN
-204 J/kg
Mixed-layer LCL
1499 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
-64 m²/s²
0-3 km storm-relative helicity
54 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted.

922 
WGUS51 KCTP 042216
FFWCTP
PAC075-107-050115-
/O.NEW.KCTP.FF.W.0001.200604T2216Z-200605T0115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service State College PA
616 PM EDT Thu Jun 4 2020

The National Weather Service in State College PA has issued a

* Flash Flood Warning for...
  South central Schuylkill County in central Pennsylvania...
  Northwestern Lebanon County in south central Pennsylvania...

* Until 915 PM EDT.

* At 615 PM EDT, Doppler radar indicated thunderstorms producing
  heavy rain across the warned area. Up to two inches of rain have
  already fallen. Flash flooding is ongoing or expected to begin
  shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar indicated.

  IMPACT...Flooding of small creeks and streams, urban areas, 
           highways, streets and underpasses as well as other 
           drainage and low lying areas.

* Some locations that will experience flooding include...
  Pine Grove, Tremont, Fredericksburg, Friedensburg, Lickdale, Fort
  Indiantown Gap, Lake Wynonah, Jonestown, Auburn, Ravine, Summit
  Station and Ono.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, country roads, farmland, and other low lying
spots.

&&

LAT...LON 4059 7603 4053 7617 4052 7626 4052 7634
      4049 7644 4045 7637 4039 7651 4048 7667
      4063 7642

FLASH FLOOD...RADAR INDICATED
EXPECTED RAINFALL...1-2 INCHES IN 1 HOUR

$$

Dangelo

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this flash flood warning went out at Jun 4, 3:34 PM EDT, 2 hours 42 minutes earlier.

Area forecast discussion, Jun 4, 3:34 PM EDT, 2 hours 42 minutes before
Area Forecast Discussion
National Weather Service State College PA
334 PM EDT Thu Jun 4 2020

.SYNOPSIS...
Warm and humid conditions will continue this late this
afternoon into Saturday with numerous thunderstorms, some
severe, forming across much of the region today with showers
and thunderstorms most concentrated over the southeast third of
the state.

Cooler and less humid air will arrive Saturday night and
promote pleasant and dry weather Sunday through Tuesday. Expect
temperatures and humidity levels to trend higher into midweek
ahead of the next frontal system.

&&

.NEAR TERM /UNTIL 6 AM FRIDAY MORNING/...
ML cape has increased to between 500-1000 J/KG across much of
the southern half of the CWA at 19Z, while sfc based Cape is up
to over 2000 j/kg across the Laurel Highlands where the
strongest convection is currently firing and moving ENE.

Expect the radar screen across the southern two thirds of the
CWA to light up through early this evening, as a blend of
multicell clusters and discrete strong to svr supercell storms
track ENE across the current SVR TSRA Watch 250 (ahead of a
larger-scale line of severe convection with bowing segments
moves in from eastern Ohio this evening).

The lead storms will continue to strengthen over the next
several hours as they move into the warmer and more humid
airmass in place across the Lower Susq Valley with temps in the
mid to upper 80s.

Temps elsewhere late this afternoon will range from the upper
60s to low 70s across the Nrn Tier of PA where thicker clouds
are more widespread, to the upper 70s and l80s over the rest of
central PA and the Laurel Highlands.

The TSRA may train from west to east in some areas. WPC's D1
MRGL ERO covers the entire area with latest high res models and
HREF mean showing spotty 1-2" amounts. This rainfall could
produce some isolated flooding particularly in urban areas, but
the overall risk of FF is low especially given 14-day rainfall
departures that are generally 25-50% of normal.

The convection will move east/decrease in coverage early
tonight with mostly cloudy skies into Friday morning. Max/min
temps will be above average with the largest departure from
normal in lows tonight.

&&

.SHORT TERM /6 AM FRIDAY MORNING THROUGH SATURDAY NIGHT/...
Warm and humid conditions continue on Friday with isolated to
scattered aftn storms expected to form again in weakly forced
environment along the terrain/lee trough axis and drift slowly
east/southeast. 00Z HREF mean shows PWs climbing to 1.75 inches
over parts of south central/southeast PA with 1000-2000 J/kg of
MUCAPE expected during peak heating. The main threat will be
locally heavy rain as pulse storms become nearly stationary.
Given recent rainfall departures, an isolated FF risk would be
confined mainly to the more vulnerable/urban areas where heavy
rain rates may occur. Expect convective coverage to diminish
again into Friday night.

An upper trough over Ontario and Quebec will deepen across the
Northeast and Mid-Atlantic vicinity on Saturday. A moist boundary
layer will be in place as a cold front moves southeast across
the region during the morning and early afternoon. The SPC D3
outlook does not even have the area in general tstm risk so its
looking like mainly passing showers with fropa early Saturday.

Cooler and drier/less humid air will arrive in the wake of the
front by Saturday night.

&&

.LONG TERM /SUNDAY THROUGH THURSDAY/...
Pleasant and comfortable weather expected Sunday through
Tuesday with a mix of sun/clouds and low humidity.

We should see a warming trend heading into the middle of next
week, as the remnants of TS Cristobal move up the MS valley and
help build an upper-level ridge over the eastern United States.

&&

.AVIATION /19Z THURSDAY THROUGH TUESDAY/...
Focus late this afternoon will be on increasing coverage of
sowers and locally strong to severe thunderstorms. Will include
a 3-4 hour tempo group for TSRA with brief strong wind gusts and
MVFR at all TAF sites except for KBFD where mainly BKN-OVC VFR
and cloudy/cooler conditions will prevail through this evening.

light and variable wind and associated radiational cooling may
promote patchy fog late this evening, mainly in those spots that
receive rain this afternoon.

Outlook...

Fri...AM low cigs possible N Mtns. Scattered PM tsra impacts.

Sat...AM low cigs possible W Mtns.

Sun-Mon...No sig wx expected.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
None.

&&

SYNOPSIS...Lambert
NEAR TERM...Lambert
SHORT TERM...Lambert/Steinbugl
LONG TERM...Lambert/Evanego
AVIATION...Fitzgerald/Lambert
Hazardous weather outlook, Jun 4, 2:34 PM EDT, 3 hours 42 minutes before
Hazardous Weather Outlook
National Weather Service State College PA
234 PM EDT Thu Jun 4 2020

PAZ004>006-037-051845-
Warren-McKean-Potter-Tioga-
234 PM EDT Thu Jun 4 2020

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...This afternoon and tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

PAZ042-051845-
Sullivan-
234 PM EDT Thu Jun 4 2020

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...This afternoon and tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

PAZ010>012-017>019-024-025-033-041-045-046-049-051-053-051845-
Elk-Cameron-Northern Clinton-Clearfield-Northern Centre-
Southern Centre-Cambria-Blair-Somerset-Northern Lycoming-
Southern Clinton-Southern Lycoming-Union-Montour-Columbia-
234 PM EDT Thu Jun 4 2020

...SEVERE THUNDERSTORM WATCH 250 IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to
weather.gov/StateCollege on the internet for more
information about the following hazards.

   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

PAZ026>028-034>036-050-052-056>059-063>066-051845-
Huntingdon-Mifflin-Juniata-Bedford-Fulton-Franklin-Snyder-
Northumberland-Perry-Dauphin-Schuylkill-Lebanon-Cumberland-Adams-
York-Lancaster-
234 PM EDT Thu Jun 4 2020

...SEVERE THUNDERSTORM WATCH 250 IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to
weather.gov/StateCollege on the internet for more
information about the following hazards.

   Severe Thunderstorm Watch.

Locally heavy rainfall is expected with many of these storms.
Flooding may result.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Locally heavy rainfall is possible Friday afternoon and may produce
isolated flooding primarily in more sensitive urban areas.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Local storm report, Jun 4, 5:51 PM EDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE STATE COLLEGE PA
551 PM EDT THU JUN 4 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0454 PM     TSTM WND DMG     2 NE AMITY HALL         40.47N 76.98W
06/04/2020                   PERRY              PA   911 CALL CENTER

            NUMEROUS TREES AND WIRES DOWN.

0448 PM     TSTM WND DMG     3 NW AMITY HALL         40.48N 77.05W
06/04/2020                   PERRY              PA   911 CALL CENTER

            NUMEROUS TREES DOWN. TREE ON HOUSE.

0438 PM     TSTM WND DMG     1 NE NEWPORT            40.49N 77.11W
06/04/2020                   PERRY              PA   911 CALL CENTER

            TREES AND WIRES COMPLETELY BLOCKING RED HILL
            ROAD.

0436 PM     TSTM WND DMG     1 NNW NEWPORT           40.49N 77.14W
06/04/2020                   PERRY              PA   911 CALL CENTER

            NUMEROUS TREES AND WIRES DOWN COMPLETELY
            ACROSS NORTH 4TH ST AND CREEK ROAD.

0434 PM     TSTM WND DMG     1 WNW NEWPORT           40.48N 77.15W
06/04/2020                   PERRY              PA   911 CALL CENTER

            NUMEROUS TREES DOWN ACROSS TROUT ROAD.

0330 PM     HAIL             MCCONNELLSBURG          39.93N 78.00W
06/04/2020  M1.00 INCH       FULTON             PA   OTHER FEDERAL

            QUARTER SIZE HAIL COVERED THE GROUND LIKE
            SNOW AROUND THE POST OFFICE.

0322 PM     HAIL             HARRISSONVILLE          39.99N 78.06W
06/04/2020  M1.00 INCH       FULTON             PA   OTHER FEDERAL

            QUARTER SIZE HAIL COVERED THE GROUND IN
            HARRISSONVILLE.

0438 PM     TSTM WND DMG     1 E FAYETTEVILLE        39.91N 77.54W
06/04/2020                   FRANKLIN           PA   UTILITY COMPANY

            TREES DOWN ON WIRES.

0352 PM     HAIL             3 SW FORT LOUDON        39.91N 77.91W
06/04/2020  E0.88 INCH       FRANKLIN           PA   PUBLIC

            NICKEL SIZE HAIL LASTED A FEW MINUTES.

0513 PM     TSTM WND DMG     3 NNE ELLENDALE FORGE   40.44N 76.82W
06/04/2020                   DAUPHIN            PA   UTILITY COMPANY

            TREES DOWN ON WIRES.

0502 PM     TSTM WND DMG     3 E HALIFAX             40.46N 76.88W
06/04/2020                   DAUPHIN            PA   UTILITY COMPANY

            TREES DOWN ON WIRES.

0455 PM     HAIL             RENOVO                  41.33N 77.75W
06/04/2020  E0.88 INCH       CLINTON            PA   TRAINED SPOTTER

            .

&&
Special weather statement, Jun 4, 5:56 PM EDT, 20 minutes before
Special Weather Statement
National Weather Service State College PA
556 PM EDT Thu Jun 4 2020

PAZ064-065-042230-
York PA-Adams PA-
556 PM EDT Thu Jun 4 2020

...A STRONG THUNDERSTORM WILL AFFECT PARTS OF ADAMS AND YORK COUNTIES
UNTIL 630 PM EDT...

At 556 PM EDT, Doppler radar indicated a strong thunderstorm over
Hampton, moving east at 20 mph.

Wind gusts of up to 55 mph and nickel size hail are possible.

This strong thunderstorm will be near...
  Hampton, New Oxford and Lake Meade around 605 PM EDT.
  Hanover around 610 PM EDT.
  East Berlin around 615 PM EDT.
  York Airport around 630 PM EDT.

Other locations impacted by this storm include Abbottstown,
Heidlersburg and Hunterstown.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3986 7718 3995 7718 4002 7690 3993 7687
      3981 7689
TIME...MOT...LOC 2156Z 269DEG 19KT 3992 7710

Dangelo
Local storm report, Jun 4, 5:59 PM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
559 PM EDT THU JUN 4 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0454 PM     TSTM WND DMG     5 WNW CASHTOWN          39.90N 77.43W
06/04/2020                   ADAMS              PA   UTILITY COMPANY

            TREES DOWN ON WIRES WITH OUTAGE.

&&

ART
Local storm report, Jun 4, 6:07 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
607 PM EDT THU JUN 4 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0517 PM     TSTM WND DMG     3 NNE DAUPHIN           40.41N 76.91W
06/04/2020                   DAUPHIN            PA   LAW ENFORCEMENT

            MULTIPLE TREES DOWN ON WIRES. TIME ESTIMATED
            FROM RADAR.

&&

SDT
Local storm report, Jun 4, 6:09 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
609 PM EDT THU JUN 4 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0602 PM     TSTM WND DMG     2 S JONESTOWN           40.39N 76.48W
06/04/2020                   LEBANON            PA   PUBLIC

            TREE DOWN ON WIRES.

&&

SDT
Local storm report, Jun 4, 6:16 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
616 PM EDT THU JUN 4 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0601 PM     TSTM WND DMG     1 S MARION              39.85N 77.67W
06/04/2020                   FRANKLIN           PA   911 CALL CENTER

            TREES AND WIRES DOWN ON MARION ROAD.

&&

ART

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 3, 8:15 PM EDTSevere Thunderstorm WarningCTPLancaster, York45 min
Jun 3, 8:52 PM EDTSevere Thunderstorm WarningCTPLancaster, York23 min
Jun 4, 2:14 PM EDTSpecial Weather StatementCTPFulton31 min
Jun 4, 2:45 PM EDTSpecial Weather StatementCTPFulton30 min
Jun 4, 3:00 PM EDTSpecial Weather StatementCTPCentre30 min
Jun 4, 3:11 PM EDTSevere Thunderstorm WarningCTPFranklin, Fulton, Huntingdon49 min
Jun 4, 3:22 PM EDTSpecial Weather StatementCTPHuntingdon38 min
Jun 4, 3:23 PM EDTSevere Thunderstorm WarningCTPFranklin, Fulton52 min
Jun 4, 3:44 PM EDTSpecial Weather StatementCTPDauphin, Juniata46 min
Jun 4, 3:52 PM EDTSpecial Weather StatementCTPCentre53 min
Jun 4, 4:06 PM EDTSpecial Weather StatementCTPMifflin24 min
Jun 4, 4:25 PM EDTSpecial Weather StatementCTPFranklin35 min
Jun 4, 4:35 PM EDTSevere Thunderstorm WarningCTPDauphin, Juniata, Northumberland, Perry40 min
Jun 4, 4:36 PM EDTSevere Thunderstorm WarningCTPAdams, Cumberland, Franklin54 min
Jun 4, 4:43 PM EDTSpecial Weather StatementCTPCentre62 min
Jun 4, 4:52 PM EDTSpecial Weather StatementCTPClinton53 min
Jun 4, 4:59 PM EDTTornado WarningCTPDauphin, Lebanon, Perry46 min
Jun 4, 5:14 PM EDTSpecial Weather StatementCTPBlair61 min
Jun 4, 5:15 PM EDTSevere Thunderstorm WarningCTPLebanon, Schuylkill60 min
Jun 4, 5:18 PM EDTSpecial Weather StatementCTPFulton57 min
Jun 4, 5:27 PM EDTSpecial Weather StatementCTPAdams33 min
Jun 4, 5:30 PM EDTSpecial Weather StatementCTPLycoming45 min
Jun 4, 5:34 PM EDTAreal Flood AdvisoryCTPDauphin, Lebanon, Schuylkill116 min
Jun 4, 5:43 PM EDTSevere Thunderstorm WarningCTPLebanon, Schuylkill47 min
Jun 4, 5:45 PM EDTSevere Thunderstorm WarningCTPBedford, Franklin, Fulton60 min
Jun 4, 5:53 PM EDTSevere Thunderstorm WarningCTPCentre, Clearfield37 min
Jun 4, 5:56 PM EDTSpecial Weather StatementCTPAdams34 min
Jun 4, 6:00 PM EDTAreal Flood AdvisoryCTPFranklin2 hr
Jun 4, 6:09 PM EDTSevere Thunderstorm WarningCTPBedford20 min
Jun 4, 6:17 PM EDTSpecial Weather StatementCTPSchuylkill28 min
Jun 4, 6:25 PM EDTSpecial Weather StatementCTPJuniata, Mifflin65 min
Jun 4, 6:25 PM EDTSevere Thunderstorm WarningCTPCumberland35 min
Jun 4, 6:28 PM EDTSevere Thunderstorm WarningCTPCumberland, Franklin, Huntingdon, Juniata, Perry47 min
Jun 4, 6:31 PM EDTSevere Thunderstorm WarningCTPAdams, York59 min
Jun 4, 6:32 PM EDTSpecial Weather StatementCTPCambria, Clearfield, Elk, Somerset73 min
Jun 4, 6:33 PM EDTSpecial Weather StatementCTPClinton27 min
Jun 4, 6:41 PM EDTSpecial Weather StatementCTPAdams34 min
Jun 4, 6:45 PM EDTSpecial Weather StatementCTPHuntingdon30 min
Jun 4, 6:55 PM EDTSevere Thunderstorm WarningCTPCumberland, Huntingdon, Juniata, Mifflin, Perry50 min
Jun 4, 6:57 PM EDTSevere Thunderstorm WarningCTPCumberland, Perry33 min
Jun 4, 7:13 PM EDTSevere Thunderstorm WarningCTPBlair, Cambria, Centre, Clearfield, Huntingdon62 min
Jun 4, 7:17 PM EDTSevere Thunderstorm WarningCTPLancaster, York58 min
Jun 4, 7:20 PM EDTSevere Thunderstorm WarningCTPCumberland, Dauphin, Perry25 min
Jun 4, 7:30 PM EDTSpecial Weather StatementCTPYork30 min
Jun 4, 7:33 PM EDTSevere Thunderstorm WarningCTPBedford, Blair, Huntingdon42 min
Jun 4, 7:41 PM EDTSevere Thunderstorm WarningCTPCumberland, Dauphin, Juniata, Lebanon, Northumberland, Perry and 2 more49 min
Jun 4, 7:56 PM EDTSpecial Weather StatementCTPCameron49 min
Jun 4, 7:59 PM EDTSevere Thunderstorm WarningCTPLancaster, York61 min

Nearby

Flash Flood Warnings in Pennsylvania, 2020Every flash flood warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.